# SDR ASAA2022100440161

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 2,793 hours, 830 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 632160664
- Part serial: 2428
- Condition: Faulty
- Location: #1 Engine
- Part time: 1,750 hours, 463 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN TEST FOUND #1 ENGINE ANTI-ICE VALVE LIGHT WOULD STAY ILLUMINATED AMBER UNTIL 68% N2 POWER, STAYS ILLUMINATED AT IDLE. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE ANTI-ICE VALVE, REF B737-9 AMM 30-21-11-000-801 & 30-21-11-400-801, LEAK AND OPS CK GOOD.
